# SDR UPS01834631

- Difficulty date: December 28, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN STA 1750 BEAM SUPPORT CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT IAW DC8 SRM 51-1-20D.
